# SDR CA050303013

- Difficulty date: February 24, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 2420 · AC Generation System
- Part: Linkage
- Part number: GL45615011
- Condition: Bent
- Location: Rat Door
- Component: Rat, Hamstd
- Component part number: 762826B
- Stage of operation: CR
- How discovered: V
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) AT 41,000' MACH .85 THERE WAS UNCOMMANDED RAT DEPLOYMENT. RAT DID NOT FULLY DEPLOY, LOCK INTO POSITION.  STOPPED ABOUT 3 INCHES FROM LOCKED POSITION. BECAUSE THE RAT DID NOT FULLY DEPLOY AND LOCK INTO POSITION, BLADES REMAINED LOCKED AND DID NOT TURN. THEREFORE NO EMERG ELECT OR HYDR PWR WAS AVILABLE TO AC.  IT WAS FOUND THAT SWIVEL ROD END ON RAT DOOR LINKAGE WAS BENT, WHICH PREVENTED RAT FROM FULLY DEPLOYING.  AC GROUND TESTING, WITH BENT DOOR LINKAGE STILL INSTALLED, RESULTED IN SAME PARTIAL DEPLOYMENT OF RAT.  AFTER REPLACEMENT OF BENT DOOR LINKAGE, RAT DEPLOYMENTS ON GROUND RESULTED IN NORMAL OPER WITH NO SIGNS OF DAMAGE. INVESTIGATIONS ARE UNDERWAY TO DETERMINE CAUSE OF UNCOMMANDED AUTO-DEPLOYMENT.
